# SDR AALA202408220142

- Difficulty date: August 22, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 11,755 hours, 4,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 500D PLUS 15 INCHES TO STA 500I, S26L. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
